# SDR AALA2018071629023

- Difficulty date: July 10, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 26,652 hours, 10,522 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: WIN1298
- Part serial: H7962
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CO-PILOT FRONT WINDSHIELD HAS UNEVEN HEATING CAUSING DISTORTION, ELECTRICAL ARCING NOTICED DURING CLIMB.  THE AIRCRAFT WAS GROUNDED.  REPLACED CO-PILOT R1 WINDOW IAW MCM 56-94-04.
